RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Semikhatov, Aleksei Mikhailovich

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 15
Presentations: 2

Number of views:
This page:4764
Abstract pages:6174
Full texts:1784
References:634
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person18770
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/189728
http://elibrary.ru/author_items.asp?authorid=166

Publications in Math-Net.Ru
2012
1. A. M. Semikhatov, “Fusion in the entwined category of Yetter–Drinfeld modules of a rank-1 Nichols algebra”, TMF, 173:1 (2012),  3–37  mathnet  mathscinet  elib; Theoret. and Math. Phys., 173:1 (2012), 1329–1358  isi  elib  scopus
2010
2. A. M. Semikhatov, “Quantum $s\ell(2)$ action on a divided-power quantum plane at even roots of unity”, TMF, 164:1 (2010),  28–45  mathnet; Theoret. and Math. Phys., 164:1 (2010), 853–868  isi  scopus
2009
3. A. M. Semikhatov, “A differential $\mathscr U$-module algebra for $\mathscr{U}=\overline{\mathscr U}_{\mathfrak{q}}s\ell(2)$ at an even root of unity”, TMF, 159:1 (2009),  5–33  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 159:1 (2009), 424–447  isi  scopus
2008
4. A. M. Semikhatov, “Factorizable ribbon quantum groups in logarithmic conformal field theories”, TMF, 154:3 (2008),  510–535  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 154:3 (2008), 433–453  isi  scopus
2007
5. A. M. Semikhatov, “Toward logarithmic extensions of $\widehat{s\ell}(2)_k$ conformal field models”, TMF, 153:3 (2007),  291–346  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 153:3 (2007), 1597–1642  isi  elib  scopus
2006
6. A. M. Gainutdinov, A. M. Semikhatov, I. Yu. Tipunin, B. L. Feigin, “Kazhdan–Lusztig correspondence for the representation category of the triplet $W$-algebra in logarithmic CFT”, TMF, 148:3 (2006),  398–427  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 148:3 (2006), 1210–1235  isi  elib  scopus
2003
7. I. A. Batalin, A. M. Semikhatov, “Associativity and Operator Hamiltonian Quantization of Gauge Theories”, TMF, 136:3 (2003),  339–364  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 136:3 (2003), 1189–1211  isi
2001
8. A. M. Semikhatov, B. L. Feigin, “$\widehat{s\ell}(2)\oplus \widehat{s\ell}(2)/\widehat{s\ell}(2)$ coset theory is a Hamiltonian reduction of the $\widehat{D}(2|1; \alpha)$ superalgebra”, Pis'ma v Zh. Èksper. Teoret. Fiz., 74:1 (2001),  61–65  mathnet; JETP Letters, 74:1 (2001), 59–64  scopus
9. A. M. Semikhatov, A. Taormina, “Twists and Singular Vectors in $\widehat{s\ell}(2|1)$ Representations”, TMF, 128:3 (2001),  474–491  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 128:3 (2001), 1236–1251  isi
10. A. M. Semikhatov, I. Yu. Tipunin, B. L. Feigin, “Semi-Infinite Realization of Unitary Representations of the $N=2$ Algebra and Related Constructions”, TMF, 126:1 (2001),  3–62  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 126:1 (2001), 1–47  isi
2000
11. M. A. Grigoriev, A. M. Semikhatov, “A Kähler structure of the triplectic geometry”, TMF, 124:3 (2000),  355–372  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 124:3 (2000), 1157–1171  isi
1999
12. A. M. Semikhatov, B. L. Feigin, “Free-field resolutions of unitary representations of the $N=2$ Virasoro algebra: II. The butterfly resolution”, TMF, 121:2 (1999),  244–257  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 121:2 (1999), 1462–1472  isi
13. A. M. Semikhatov, “Free-field resolutions of unitary representations of the $N=2$ Virasoro algebra: I”, TMF, 121:1 (1999),  89–109  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 121:1 (1999), 1333–1350  isi
1997
14. A. M. Semikhatov, “Representations of infinite-dimensional algebras and conformal field theory: from $N=2$ to $\widehat{sl}(2\vert1)$”, TMF, 112:2 (1997),  195–240  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 112:2 (1997), 949–987  isi
1993
15. B. Gato-Rivera, A. M. Semikhatov, “$d\le 1\cup d\ge 25$ and constrained KP hierarchy from BRST invariance in the $c\ne 3$ topological algebra”, TMF, 95:2 (1993),  239–250  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 95:2 (1993), 535–545  isi

Presentations in Math-Net.Ru
1. Алгебры Хопфа как зеркало двумерных логарифмических CFT
A. M. Semikhatov
Seminar of the Department of Theoretical Physics, Steklov Mathematical Institute of RAS
October 31, 2012 14:00
2. Factorizable ribbon quantum groups in logarithmic conformal field models
A. M. Semikhatov
Seminar of the Department of Theoretical Physics, Steklov Mathematical Institute of RAS
March 28, 2007 14:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019